# SDR 2005UALA01314

- Difficulty date: November 21, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N922UA
- Make and model: Boeing 737522
- Aircraft serial: 26642
- Aircraft time: 37,978 hours, 28,123 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR CREASE BEAM CORRODED UNDER SCUFF PLATE & DRAIN GUTTER AT NUT PLATES AT DOOR 2L.  INST'D DOUBLER REPAIR FROM STA 967 TO 980 STR 17L, LBL 55" PER SRM 51-70-11
